# SDR CALA0200164

- Difficulty date: April 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 53,124 hours, 24,119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 26R CORRODED BETWEEN STA 1006 AND 1016 IN AFT EQUIPMENT BAY. THE STRINGER WAS REMOVED AND REPLACED IAW SRM 51-10-02.
